# SDR SIMA201102807

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 30,458 hours, 26,105 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT ENGINE FORWARD INBOARD YOKE LUG FITTING FOUND TO HAVE A CRACK AT THE FORWARD INBOARD UPPER RADIUS 0.256" IN LENGTH AND CRACK IN THE LOWER YOKE AND FORWARD FITTING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE FORWARD LOWER YOKE FITTING P/N 145-29426-002 IAW AEA EO EM-54MR-379.  THE AIRCRAFT WAS RETURNED TO SERVICE.
